# SDR 2011F00140

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: General aviation
- Aircraft: N12AT
- Make and model: Bell 206B
- Aircraft serial: 1329
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: P1050
- Condition: Unknown
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAVENGE OIL FILTER END CAP REMAINED IN FILTER HOUSING DURING ROUTINE SCHEDULED FILTER CHANGE.  FILTER PN P1050.
